# SDR UPS07M49512

- Difficulty date: February 7, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT CENTER CARGO DOOR ENTRYWAY BILGE AREA AT STA 1841 RT PARTITION PLATE BETWEEN CENTER & AFT CARGO ADJACENT TO LONGERON 46L CRACKED.  ATTACH CRACK WEB REMOVED FOR ACCESS PER SRM 51-31-01 V2 R38.  FAB NEW WEB  P/N AGA7170-3, PER DWG P/N AGA7170, & FRAME HOLES PICKED UP PER SRM 51-31-01 V2 R38.  NEW WEB INSTALLED & ATTACHED WEB PARTS REINSTALLED PER DWG AGA 7170 & SRM 51-31-01 V2 R38.  OK TO TOUCH TOPCOAT.  ON REPLACED AREA PAINT TOUCHED UP PER SRM 51-21-01 V2 R38.
